# SDR UPS07M51309

- Difficulty date: December 17, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PRESSURE LIGHT DOES NOT TEST ON POST FLIGHT.  ITEM DEFERRED PER MEL 25-61-2.  PLUG IN CONNECTOR BAD.  REINSPECT DAILY PRESS CK GOOD.  DMP C/W.  FOUND WIRE LOOSE.  RESECURED WIRE.  SYSTEM CHECKS NORMAL PER WDM 25-60-01.  THIS CLEARS M364913, PLACARD REMOVED.
